MAUDE Adverse Event Report: NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING

NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING
Catalog Number PGPS002
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the progel cartridge had a shattered vial in it.The subject product was not available for evaluation; a photo was provided which showed a crack in one of the vials.The root cause of the cracked vial cannot be determined without the sample to evaluate, as such, no conclusion can be made.No lot number has been provided; therefore, a review of the manufacturing records is not possible.The instructions for use (ifu) supplied with this device lists, "during applicator assembly, the progel¿ push rod is designed to lock in to the applicator housing.Forced removal of the locking push rod from the applicator housing may result in potential damage to the applicator system or the chemistry cartridges." should additional information be provided, a supplemental mdr will be submitted.Not returned.
 
Event or Problem Description
As reported, during an unspecified procedure on (b)(6) 2020 it was noted that the progel kit had a shattered vial in it.Another progel kit was used to complete the procedure.The surgeon is an experienced user of the device.
 
Additional Manufacturer Narrative
As reported, the progel cartridge had a shattered vial in it.The subject product was not available for evaluation; a photo was provided which showed a crack in one of the vials.The root cause of the cracked vial cannot be determined without the sample to evaluate, as such, no conclusion can be made.No lot number has been provided; therefore, a review of the manufacturing records is not possible.The instructions for use (ifu) supplied with this device lists, "during applicator assembly, the progel¿ push rod is designed to lock in to the applicator housing.Forced removal of the locking push rod from the applicator housing may result in potential damage to the applicator system or the chemistry cartridges." h11: this supplemental mdr is submitted to correct medical device manufacturer.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PROGEL PLEURAL AIR LEAK SEALANT
Common Device Name
SEALANT, POLYMERIZING
Manufacturer (Section D)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer (Section G)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key10934795
Report Number1213643-2020-20062
Device Sequence Number11452584
Product Code NBE
UDI-Device Identifier00801741010026
UDI-Public(01)00801741010026
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPGPS002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown